# SDR DL72L954126

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176634
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RIGHT WING OUTBOARD AILERON WAS FOUND WITH DENTED UPPER SKIN AT 37 INCHES FROM I/B END AND OVERSIDE HOLE SKIN TO RIB FASTENER HOLE AT 2ND FROM I/B RIB.  REPAIRED PER SRM 57-50-5, FIG 2.
